# SDR CALA2013092691497

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,583 hours, 6,892 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARM-DISARM COVER BROKEN.  REPLACED 2R ARM-DISARM COVER IAW AMM.
